# SDR DALA2022080505383

- Difficulty date: August 3, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N548US
- Make and model: Boeing 757251
- Aircraft serial: 26495
- Aircraft time: 81,784 hours, 28,890 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5648 FWD RT OVERWING EXIT SIGN WRONG PART INSTALLED. CORRECTIVE ACTION: INSTALLED EXIT SIGN LENS PER B757 AMM 33-51. (9204226)
